# SDR 9806589602

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: G1519
- Condition: Inoperative
- Location: Flight Deck
- Part time: 5,115 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE WEATHER RADAR WOULD NOT MAP IN ANY POSITION.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE RADAR CONTROL PANEL, OPERATIONAL CHECK NORMAL.
